# SDR DXTAT2PL6D005BQW8

- Difficulty date: August 22, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N617QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605509
- Aircraft time: 11,070 hours, 8,699 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Water Separator
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODORS IN THE COCKPIT DURING FLIGHT WITH APU RUNNING. SMELLS LIKE BURNED OIL.   INSPECTED THE APU INLET AND EXHAUST, APU BLEED AIR DUCT AND HEAT EXCHANGER DUCT, WATER SEPERATOR  AND CLEANED WATER SEPARATOR SOCK IAW MM 12-19-02.  REINSTALLED WATER SEPERATOR AND PLUMBING IAW MM 21-21-00. RAN APU FOR 45 MINUTES WITH ENGINES RUNNING FOR TEN MINUTES. NO OIL ODOR NOTED. LEAK AND OPERATIONAL CHECKED GOOD.
